# SDR UIEA2020020420168

- Difficulty date: February 2, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,124 hours, 24,892 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 44965
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK HARNESS INOP.(  O2 MASK REMOVED FROM 2ND OBS POSITION AND USED AT F/O POSITION.    OPS CHK SATISFACTORY, NO LEAKS NOTED. NOW 2ND OBS O2 MASK INOP.  LP 1226171 - ITEM 5: 2ND OBS O2 MASK INOP TRANSFERRED TO DMI 124232 IAW DDG 25-11-02-02, CAT 'D'.  LP 1226172 - ITEM 3: REMOVED AND REPLACED 2ND OBS O2 MASK. LEAK AND OPS CHECKED OK PER AMM 35-11-51. THIS CLEARS MDDR 124232. PLACARD REMOVED. )
